# SDR ASOA2012082702121

- Difficulty date: August 8, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,282 hours, 14,065 cycles
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL LEFT LOWER FUSELAGE BS 280 BULKHEAD WEB FOUND STIFFNER ANGLE AT LBL 26 CRACKED.  REMOVED DISCREPANT STIFFNER ANGLE AT LBL 26, FS 280 AND INSTALLED NEW SERVICEABLE STIFFNER ANGLE IAW SRM 51-42-06-001-001 & 51-42-06-001-001-A01.  MAJOR REPAIR.
